# SDR CA080806010

- Difficulty date: July 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Cable Assy
- Part number: 74491147
- Condition: Broken
- Location: Throtle
- Part time: 18,500 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE ATTEMPTING TO REDUCE RT ENGINE PWR AFTER TAKEOFF AND CLIMB, FLT CREW REPORTED THAT THE RT ENG WOULD NOT RESPOND TO THROTTLE LEVER INPUTS. THE RT ENGT WAS SHUTDOWN VIA FIRE PUSH SWITCH/LIGHT, ACFT DIVERTED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.   PRIOR TO TAKEOFF (ON TAXI OUT), THE FLT CREW NOTICED THAT THE RT THROTTLE LEVER WAS VERY STIFF THAT THEY ATTRIBUTED TO FRICTION LOCKS. UPON ADDING POWER FOR TAKEOFF, THEY NOTICED THAT THE THROTTLE LEVERS WERE VERY STIFF AT FIRST, THEN THERE WAS A DEFINITE "POP" AND THEN THE LEVERS ADVANCED EASILY TO THE FLEX THRUST SETTING (87 PERCENT). THE REMAINDER OF THE TAKEOFF WAS NORMAL. WHEN ADVANCING PWR LEVERS TO CLIMB THRUST (92 PERCENT N1), BOTH ENGINES RESPONDED NORMALLY.  QRH WAS FOLLOWED AND THE RT WAS SHUTDOWN IN FLIGHT USING THE FIRE PUSH SWITCH/LIGHT. ACFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  UPON FURTHER INVESTIGATION, MAINT DISCOVERED THAT THE INNER ELEMENT OF THE THROTTLE CABLE HAD BROKEN JUST INBD OF THE RT PYLON BULKHEAD INTERCONNECT. ATTACHED PHOTOS SHOW EXACTLY WERE THE BREAKAGE OCCURRED.  THROTTLE CABLE REPLACED AND ACFT RETURNED TO SERVICE. REMOVED THROTTLE CABLE WILL BE FWDED TO MFG FOR FURTHER INVESTIGATION.  ACCORDING TO RECORDS, THIS CABLE ASSY WAS THE ORIGINAL CABLE INSTALLED ON THIS ACFT FROM PRODUCTION.  ALSO, THE LUBRICATION OF THE CONTROL CABLE CIRCUIT WAS PERFORMED IAW EO E99/025/476 ON 22 JUN 08.   CONTROL CABLE TRIUMPH CONTROLS 7-44911-47 BROKEN RT PYLON AREA 18500 HRS/17900 CYC APPROX. (TC NR 20080806010)
